MathSciNet Relay Station
MathSciNet bibliographic data
MR2197826 (2008a:46070) 46L85 (37A20)
Sauer, Roman $L\sp 2$-Betti numbers of discrete measured groupoids. Internat. J. Algebra Comput. 15 (2005), no. 5-6, 1169–1188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement